Universal objects and compact extensions for topological transformation groups
Doklady Akademii Nauk, Tome 257 (1981) no. 3, pp. 521-526
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_257_3_a0,
author = {S. A. Antonyan and Yu. M. Smirnov},
title = {Universal objects and compact extensions for topological transformation groups},
journal = {Doklady Akademii Nauk},
pages = {521--526},
year = {1981},
volume = {257},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_257_3_a0/}
}
S. A. Antonyan; Yu. M. Smirnov. Universal objects and compact extensions for topological transformation groups. Doklady Akademii Nauk, Tome 257 (1981) no. 3, pp. 521-526. http://geodesic.mathdoc.fr/item/DAN_1981_257_3_a0/